Skip Ribbon Commands
Skip to main content

Dr. Mohammed Al-Horani

:

Published Research: Degenerate Second-Order Identification Problem in Banach Spaces

Research Title

Degenerate Second-Order Identification Problem in Banach Spaces

Authors

Al Horani, M. and Favini, A.

Journal

Journal of Optimization Theory and Applications.

Volume & Page Numbers

Vol. 120,   pp. 305-326

Publisher

Springer

Year

2004

Attachments

Degenerate Second Order Identification Problem in.pdf    
Content Type: Announcement
Created at 3/3/2010 5:16 PM by JU\horani
Last modified at 2/6/2011 2:20 PM by SRDO Admin